Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 80, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 13, 2012, 2:20 PM CDT for Jackson County, Kiowa County, Tillman County, Oklahoma. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2012, 2:20 PM CDT (19:20 UTC)
- Expired
- Apr 13, 2012, 2:45 PM CDT
- In force
- 25 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Jackson County, OK, Kiowa County, OK, Tillman County, OK
The radar
The Altus AFB radar (KFDR), 37 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 1:28 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1194 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 477 m²/s²
- 0-3 km storm-relative helicity
- 512 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 23.9
The text
As transmitted, in the capitals the NWS used until 2016.
697 WUUS54 KOUN 131920 SVROUN OKC065-075-141-131945- /O.NEW.KOUN.SV.W.0080.120413T1920Z-120413T1945Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 220 PM CDT FRI APR 13 2012 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME NORTHEASTERN JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA... EXTREME SOUTH CENTRAL KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA... EXTREME NORTHWESTERN TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA... * UNTIL 245 PM CDT * AT 217 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO TWO INCHES IN DIAMETER AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HEADRICK...MOVING NORTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... SNYDER...MOUNTAIN PARK...HEADRICK AND TOM STEED RESERVOIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES. && LAT...LON 3462 9931 3484 9906 3467 9883 3457 9919 TIME...MOT...LOC 1917Z 219DEG 25KT 3461 9918 $$ MAXWELL
1 follow-up statement
018
WWUS54 KOUN 131935
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
235 PM CDT FRI APR 13 2012
OKC065-075-141-131945-
/O.CON.KOUN.SV.W.0080.000000T0000Z-120413T1945Z/
TILLMAN OK-KIOWA OK-JACKSON OK-
235 PM CDT FRI APR 13 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM
CDT FOR EXTREME NORTHWESTERN TILLMAN...EXTREME SOUTH CENTRAL KIOWA
AND EXTREME NORTHEASTERN JACKSON COUNTIES...
AT 231 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO
BASEBALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR HEADRICK...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
SNYDER...MOUNTAIN PARK AND TOM STEED RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3481 9909 3484 9906 3467 9883 3463 9914
3469 9923
TIME...MOT...LOC 1931Z 222DEG 24KT 3469 9910
$$
MAXWELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 10:26 AM CDT, 3 hours 54 minutes earlier.
Area forecast discussion, Apr 13, 10:26 AM CDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1026 AM CDT FRI APR 13 2012 .UPDATE... NO MAJOR CHANGES WERE MADE TO THE FORECAST PACKAGE THIS MORNING AS MUCH OF THE INITIAL FORECAST IS ON TRACK THROUGH THIS AFTERNOON. WINDS WERE TWEAKED TO BRING IN MOST RECENT OBS AND ACCOUNT FOR EVOLUTION OF THE DRYLINE WHICH WILL RETREAT NORTHWESTWARD LATE THIS AFTERNOON AND EVENING. ALSO INCREASED POPS ACROSS WESTERN AND CENTRAL OKLAHOMA AS RECENT MESOSCALE MODELS HAVE BEEN PERSISTENT IN INITIATING CONVECTION IN THIS AREA LATER TODAY. SEVERE WEATHER STILL APPEARS LIKELY ACROSS PARTS OF NORTHERN AND WEST CENTRAL OKLAHOMA LATER THIS AFTERNOON. STORMS WILL LIKELY LAST INTO THE EVENING AND POSSIBLY OVERNIGHT AS A STRONG LOW LEVEL JET ENSUES. MAIN THREATS WILL CONTINUE TO BE VERY LARGE HAIL...DAMAGING WINDS...AND TORNADOES. A WINDOW OF OPPORTUNITY WILL EXIST FOR A STRONG TORNADO THIS EVENING AS THE LOW LEVEL JET STRENGTHENS...ENHANCING STORM INFLOW AND LOW LEVEL ROTATION FOR ANY SUPERCELLS THAT PERSIST THROUGH THE EVENING. ZONE UPDATES TO BE SENT SHORTLY. && .PREV DISCUSSION... /ISSUED 554 AM CDT FRI APR 13 2012/ AVIATION... MVFR CEILINGS ARE EXPCTED MUCH OF FRIDAY MORNING IN CENTRAL OKLAHOMA. VERY GUSTY SOUTH WIND WILL PERSIST. FRIDAY EVENING THUNDERSTORMS ARE EXPCTED IN NORTHWEST OKLAHOMA AND THE MOVING INTO NORTH CENTRAL AND POSSIBLY CENTRAL OKLAHOMA LATE. SOME IFR CEILINGS ARE EXPECTED AFTER 140600. PREV DISCUSSION... /ISSUED 331 AM CDT FRI APR 13 2012/ DISCUSSION... NEARLY ALL OF THE CHANGING WEATHER WILL OCCUR THIS WEEKEND ALLOWING NEXT WEEK TO BE RATHER TRANQUIL AND WARM WITH LITTLE CHANCE FOR RAIN. IN THE MEAN TIME, A SIGNIFICANT SEVERE WEATHER EPISODE IS TAKING FORM FOR LATE SATURDAY IN WESTERN AND CENTRAL OKLAHOMA. BEFORE THEN, MOISTURE WILL CONTINUE ITS INCREASE TODAY AND SHOWERS AND THUNDERSTORMS MAY OCCUR NEAR A DRYLINE WHICH IS EXPECTED TO ENTER NORTHWEST OKLAHOMA LATE THIS AFTERNOON. ANY STORMS WHICH FORM WILL LIKELY BECOME SUPERCELLS AND MOVE QUICKLY NORTHEAST. THERE IS A TORNADO AND LARGE HAIL THREAT. ON SATURDAY, AS THE LARGE-SCALE UPPER WAVE APPROACHES THE SHEAR WILL BE STRONGER STILL AND THE DRYLINE IS EXPECTED TO BE ORIENTED MORE NORTH-SOUTH AS IT MOVES ACROSS THE LARGER WESTERN BORDER OF OKLAHOMA EARLY IN THE EVENING. SEVERE WEATHER INCLUDING TORNADOES AND GIANT HAIL IS EXPECTED TO HAVE A LARGE COVERAGE FROM OKLHAOMA CITY NORTH. COVERAGE IS EXPECTED TO BE LESS IN WESTERN AND SOUTHERN OKLAHOMA, BUT THE SEVERE RISK REMAINS HIGH. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 77 65 78 61 / 40 40 20 70 HOBART OK 79 63 80 56 / 40 40 30 70 WICHITA FALLS TX 80 66 81 63 / 20 20 20 50 GAGE OK 85 56 78 52 / 30 30 30 30 PONCA CITY OK 75 65 76 64 / 50 50 20 70 DURANT OK 73 65 76 65 / 20 20 20 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 84/30
Hazardous weather outlook, Apr 13, 12:25 PM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1225 PM CDT FRI APR 13 2012
OKZ004>048-050>052-TXZ083>090-141100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1225 PM CDT FRI APR 13 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS GENERALLY NORTHWEST OF AN ATOKA TO LAKE
MURRAY LINE...INCLUDING ALL OF NORTHERN...WESTERN AND CENTRAL
OKLAHOMA...AND WESTERN NORTH TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 4 PM TO 2 AM.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON THROUGH EARLY SATURDAY MORNING.
DISCUSSION...
A DIFFUSE DRYLINE/FRONTAL BOUNDARY WILL CONTINUE TO SHIFT
NORTHWESTWARD AND SHARPEN ACROSS WESTERN OKLAHOMA AND
PORTIONS OF WESTERN NORTH TEXAS THROUGH THIS AFTERNOON AND EVENING.
AS LOW LEVEL WINDS INCREASE TODAY...A MOIST AND VERY UNSTABLE
AIRMASS WILL DEVELOP OVER THE AREA AHEAD OF THIS FEATURE. SEVERE
THUNDERSTORMS ARE EXPECTED TO INITIATE LATE THIS AFTERNOON AND
EVENING ALONG THIS BOUNDARY. GIVEN THE MAGNITUDE OF INSTABILITY AND
WIND SHEAR...SUPERCELLS ARE EXPECTED WITH A THREAT OF VERY LARGE
HAIL...DAMAGING WINDS...AND TORNADOES. THE STRONGEST STORMS WILL
PRODUCE HAIL TO THE SIZE OF BASEBALLS AND DAMAGING WINDS OF 70 MPH.
THE TORNADO THREAT WILL INCREASE THIS EVENING AS THE LOW LEVEL JET
INCREASES AIDING IN LOW LEVEL STORM INFLOW AND ROTATION.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY APR 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...70 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
A POTENT UPPER LEVEL STORM SYSTEM WILL OVERSPREAD THE REGION
SATURDAY. WITH AN UNSTABLE AIRMASS IN PLACE AND VERY FAVORABLE WIND
FIELDS IN PLACE...SEVERE THUNDERSTORMS ARE EXPECTED. STORMS WILL
INITIALLY FIRE ALONG A DRYLINE OVER WESTERN OKLAHOMA DURING THE LATE
AFTERNOON AND EVENING HOURS. A COLD FRONT WILL BEGIN TO OVERTAKE THE
DRYLINE DURING THE EVENING AND OVERNIGHT...SHIFTING THE THREAT FOR
SEVERE WEATHER EASTWARD THROUGH SATURDAY NIGHT. THE THREAT FOR
SEVERE WEATHER WILL THEN CONTINUE INTO SUNDAY AS THE FRONT MOVES
INTO SOUTHERN AND EASTERN OKLAHOMA. GIVEN VERY FAVORABLE CONDITIONS
FOR SEVERE STORMS...SUPERCELLS ARE EXPECTED SATURDAY AFTERNOON WITH
AN INITIAL THREAT OF VERY LARGE AND DAMAGING HAIL...TORNADOES...AND
DAMAGING WINDS. STRONG TORNADOES WILL ALSO BE POSSIBLE WITH THE
STRONGEST SUPERCELLS. STORMS ARE EXPECTED TO MERGE INTO AN EASTWARD
MOVING SQUALL LINE AHEAD OF THE FRONT LATE SATURDAY NIGHT INTO
SUNDAY WITH A THREAT OF MAINLY HAIL AND DAMAGING WINDS EVOLVING BY
SATURDAY NIGHT INTO SUNDAY. PREPARE NOW FOR THREATENING WEATHER
CONDITIONS. ENSURE STORM SHELTERS AND SAFE ROOMS ARE READY IN THE
EVENT YOU MUST TAKE COVER THIS WEEKEND. THE THREAT OF SEVERE WEATHER
WILL END SUNDAY NIGHT AS A MORE STABLE AIRMASS MOVES INTO THE
SOUTHERN PLAINS.
OTHER HAZARDOUS
WEATHER...NONE.
THE NEXT SCHEDULES HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
SATURDAY.In the hours before
Special weather statement, Apr 13, 1:27 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 127 PM CDT FRI APR 13 2012 OKZ023-027-038-131900- CADDO OK-GRADY OK-COMANCHE OK- 127 PM CDT FRI APR 13 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CADDO...WEST CENTRAL GRADY AND NORTH CENTRAL COMANCHE COUNTIES UNTIL 200 PM CDT... AT 126 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MEDICINE PARK...MOVING NORTHEAST AT 45 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... ANADARKO...APACHE...CYRIL...CEMENT...MEDICINE PARK...NORGE...BOONE... MEERS...LAKE ELLSWORTH...STECKER...LAVERTY AND LAKE LAWTONKA. MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3520 9824 3495 9794 3469 9857 3477 9865 TIME...MOT...LOC 1826Z 230DEG 41KT 3480 9847 MAXWELL
Special weather statement, Apr 13, 1:37 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
137 PM CDT FRI APR 13 2012
TXZ083-084-131900-
HARDEMAN TX-FOARD TX-
137 PM CDT FRI APR 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARDEMAN AND
FOARD COUNTIES UNTIL 200 PM CDT...
AT 135 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES EAST OF
HACKBERRY...MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
MARGARET AND COPPERS BREAK STATE PARK.
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3410 10004 3428 9984 3405 9962 3399 9978
3390 10004
TIME...MOT...LOC 1835Z 228DEG 29KT 3398 10001
MAXWELLSpecial weather statement, Apr 13, 1:59 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
159 PM CDT FRI APR 13 2012
OKZ035-036-131930-
KIOWA OK-JACKSON OK-
159 PM CDT FRI APR 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIOWA AND
NORTHEASTERN JACKSON COUNTIES UNTIL 230 PM CDT...
AT 154 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WARREN...
MOVING NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
ROOSEVELT...FRIENDSHIP AND WARREN.
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3481 9927 3481 9925 3484 9925 3500 9912
3481 9887 3468 9924 3474 9934
TIME...MOT...LOC 1854Z 224DEG 25KT 3476 9921
MAXWELLSpecial weather statement, Apr 13, 2:14 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 214 PM CDT FRI APR 13 2012 OKZ037-038-044-131945- COTTON OK-TILLMAN OK-COMANCHE OK- 214 PM CDT FRI APR 13 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COTTON...EAST CENTRAL TILLMAN AND SOUTHWESTERN COMANCHE COUNTIES UNTIL 245 PM CDT... AT 213 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CHATTANOOGA... MOVING NORTHEAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... CHATTANOOGA AND FAXON. MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3439 9878 3466 9859 3452 9836 3431 9860 TIME...MOT...LOC 1913Z 217DEG 23KT 3440 9866 MAXWELL
Special weather statement, Apr 13, 2:17 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 217 PM CDT FRI APR 13 2012 OKZ035>037-131945- KIOWA OK-TILLMAN OK-JACKSON OK- 217 PM CDT FRI APR 13 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KIOWA... NORTHWESTERN TILLMAN AND EAST CENTRAL JACKSON COUNTIES UNTIL 245 PM CDT... AT 213 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HUMPHREYS... MOVING NORTHEAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... SNYDER...MOUNTAIN PARK...HEADRICK AND HUMPHREYS. MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3474 9899 3469 9884 3454 9922 3462 9932 TIME...MOT...LOC 1913Z 221DEG 23KT 3459 9920 MAXWELL
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 1:27 PM CDT | Special Weather Statement | OUN | Caddo | 33 min |
| Apr 13, 1:49 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 41 min |
| Apr 13, 1:59 PM CDT | Special Weather Statement | OUN | Kiowa | 31 min |
| Apr 13, 2:06 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Greer, Jackson, Kiowa, Washita | 54 min |
| Apr 13, 2:14 PM CDT | Special Weather Statement | OUN | Comanche | 31 min |
| Apr 13, 2:17 PM CDT | Special Weather Statement | OUN | Jackson | 28 min |
| Apr 13, 2:25 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 50 min |
| Apr 13, 2:28 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 47 min |
| Apr 13, 2:31 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 59 min |
| Apr 13, 2:58 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Washita | 62 min |
| Apr 13, 3:14 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 46 min |
| Apr 13, 3:26 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian | 49 min |
| Apr 13, 3:28 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 19 min |
| Apr 13, 3:45 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 60 min |
| Apr 13, 3:53 PM CDT | Special Weather Statement | OUN | Kay | 52 min |
| Apr 13, 3:55 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 65 min |
| Apr 13, 3:59 PM CDT | Tornado Warning | OUN | Cleveland | 31 min |
| Apr 13, 4:03 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Kiowa, Washita | 42 min |
| Apr 13, 4:05 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 40 min |
| Apr 13, 4:28 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 62 min |
| Apr 13, 4:40 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 65 min |
| Apr 13, 4:47 PM CDT | Special Weather Statement | OUN | Logan, Payne | 28 min |
| Apr 13, 4:48 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 57 min |
| Apr 13, 4:51 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 54 min |
| Apr 13, 5:05 PM CDT | Tornado Warning | OUN | Pottawatomie | 25 min |
| Apr 13, 5:09 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 45 min |
| Apr 13, 5:22 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 38 min |
| Apr 13, 5:29 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa, Washita | 61 min |
| Apr 13, 5:43 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson, Kiowa | 62 min |
| Apr 13, 5:55 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 50 min |
| Apr 13, 5:56 PM CDT | Special Weather Statement | OUN | Grant | 34 min |
| Apr 13, 6:12 PM CDT | Tornado Warning | OUN | Jackson, Kiowa | 33 min |
| Apr 13, 6:13 PM CDT | Special Weather Statement | OUN | Blaine | 32 min |
| Apr 13, 6:16 PM CDT | Special Weather Statement | OUN | Oklahoma | 29 min |
| Apr 13, 6:27 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 18 min |
| Apr 13, 6:38 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 52 min |
| Apr 13, 6:39 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 36 min |
| Apr 13, 6:46 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Greer, Jackson, Kiowa, Washita | 59 min |
| Apr 13, 6:47 PM CDT | Special Weather Statement | OUN | Grant | 13 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.